No Cover Image

Journal article 564 views

The deconfinement transition in SU(N) gauge theories

Michael Teper, Urs Wenger, Biagio Lucini Orcid Logo

Physics Letters B, Volume: "B545", Issue: 1-2, Pages: 197 - 206

Swansea University Author: Biagio Lucini Orcid Logo

Full text not available from this repository: check for access using links below.

Abstract

We investigate the properties of the deconfinement transition in SU(4) and SU(6) gauge theories. We find that it is a `normal' first order transition in both cases, from which we conclude that the transition is first order in the N->infinity limit. Comparing our preliminary estimates of the...

Full description

Published in: Physics Letters B
ISSN: 03702693
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27956
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We investigate the properties of the deconfinement transition in SU(4) and SU(6) gauge theories. We find that it is a `normal' first order transition in both cases, from which we conclude that the transition is first order in the N->infinity limit. Comparing our preliminary estimates of the continuum values of Tc/sqrt(K) with existing values for SU(2) and SU(3) demonstrates a weak dependence on N for all values of N.
College: Faculty of Science and Engineering
Issue: 1-2
Start Page: 197
End Page: 206